# SDR AALA201509249041

- Difficulty date: August 21, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 56,546 hours, 24,323 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347228400800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CABIN FLOORBEAM AT Y-465 IS CORRODED, BETWEEN FRAME 64 & 67.  R & R FLOORBEAM IAW SRM A319 51-72-11 & DWG D53472816.
